MathSciNet Relay Station
MathSciNet bibliographic data
MR2020107 (2004m:35282) 35R35 (35L65 35Q35 76H05 76L05 76N10)
Chen, Gui-Qiang; Feldman, Mikhail Steady transonic shocks and free boundary problems for the Euler equations in infinite cylinders. Comm. Pure Appl. Math. 57 (2004), no. 3, 310–356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement